MathSciNet Relay Station
MathSciNet bibliographic data
MR1094559 11D72 (11H50)
O'Leary, Robbin; Vaaler, Jeffrey D. Small solutions to inhomogeneous linear equations over number fields. Trans. Amer. Math. Soc. 336 (1993), no. 2, 915–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement